View Single Post
Old 09-28-2012, 10:04 PM   #2
midwest1 midwest1 is offline
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,274
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Over medicated??

I think for a starting dose, it could be a tad high.
I'd talk with the doctor about moving ahead a little more slowly, decreasing the dose for now and working up to a higher one over the next few weeks.

The effects you're feeling are likely temporary and will dissipate as your body gets used to the higher hormone levels.
__________________
"We can complain because rose bushes have thorns, or rejoice because thorn bushes have roses." Abraham Lincoln
~~~~~~~~~~~~~~~~~~~~~~~~

 
Reply With Quote
The Following User Says Thank You to midwest1 For This Useful Post:
elisacook916 (09-29-2012)